MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE CROSSFIRE CONSOLE INTERNATIONAL KIT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER ENDOSCOPY-SAN JOSE CROSSFIRE CONSOLE INTERNATIONAL KIT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 0475000000
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the procedure was cancelled.The patient was under anesthesia, but no incision was made.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: device did not boot up.Probable root cause: software error.Front board issue.Blown fuse.Power board issue.Electromagnetic interference (emi) from rf communication, hf surgical instruments, esd, or power surge.Insufficient cybersecurity (cf).The reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.H3 other text : 81.
 
Event or Problem Description

Brand Name
CROSSFIRE CONSOLE INTERNATIONAL KIT
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
lucas wolski
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key16898803
Report Number0002936485-2023-00405
Device Sequence Number5459253
Product Code GEI
UDI-Device Identifier07613327058086
UDI-Public07613327058086
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K071859
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0475000000
Device Catalogue Number0475000000I
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/10/2023
Supplement Date Received by Manufacturer04/10/2023
Initial Report FDA Received Date05/09/2023
Supplement Report FDA Received Date03/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown